Skip header navigation
×

Article

Some additions to the theory of star partitions of graphs

Citation
Bell FK, Cvetkovic D, Rowlinson P & Simic S (1999) Some additions to the theory of star partitions of graphs. Discussiones Mathematicae Graph Theory, 19 (2), pp. 119-134. https://doi.org/10.7151/dmgt.1089

Abstract
This paper contains a number of results in the theory of star partitions of graphs. We illustrate a variety of situations which can arise when the Reconstruction Theorem for graphs is used, considering in particular galaxy graphs - these are graphs in which every star set is independent. We discuss a recursive ordering of graphs based on the Reconstruction Theorem, and point out the significance of galaxy graphs in this connection.

Keywords
graph; eigenvalues; eigenspaces; star partitions

Journal
Discussiones Mathematicae Graph Theory: Volume 19, Issue 2

StatusPublished
Author(s)Bell, Francis K; Cvetkovic, Dragos; Rowlinson, Peter; Simic, Slobodan
Publication date31/12/1999
PublisherTechnical University Press
ISSN1234-3099
Scroll back to the top